Vol. 35, No. 2, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A generalization of martingales and two consequent convergence theorems

Louis Harvey Blake

Vol. 35 (1970), No. 2, 279–283
Abstract

Loeve has observed that a discrete stochastic process can be interpreted as a game and that a martingale can be interpreted as a “fair” game. In this context, the notion of a martingale is enlarged to a game which becomes “fairer with time” and then this concept is utilized to establish two convergence theorems.

Mathematical Subject Classification
Primary: 60.40
Milestones
Received: 20 March 1970
Published: 1 November 1970
Authors
Louis Harvey Blake